Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 37, NWS Grand Forks, ND

June 7, 20205 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 8:49 PM CDT for 5 counties in North Dakota. It was in force for 56 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 8:49 PM CDT (01:49 UTC)
Expired
Jun 7, 2020, 9:45 PM CDT
In force
56 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Barnes County, ND, Cass County, ND, Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:16 PM CDTTSTM WND GST 627 N Buffalo, NDPEAK WIND MEASURED AT AN RWIS STATION.
Jun 7, 9:24 PM CDTTSTM WND DMG5 Ne Mayville, NDTREES DOWN AT FARMSTEAD. PUBLIC REPORT OF POSSIBLE TORNADO.
Jun 7, 9:26 PM CDTTSTM WND GST 602 W Caledonia, NDAN APPARENT STRONG AND PERSISTENT GUSTNADO FORMED ON THE LEADING EDGE OF A THUNDERSTORM OUTFLOW. VIDEO POSTED VIA SOCIAL MEDIA. REVIEW ONGOING.
Jun 7, 9:30 PM CDTTSTM WND DMGBuxton, NDA LARGE 8 TO 10 DIAMETER TREE LIMB WAS BROKEN DOWN.
Jun 7, 9:31 PM CDTTSTM WND GST 604 Sse Buxton, NDPEAK WINDS MEASURED BY AN RWIS STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
2686 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

933 
WUUS53 KFGF 080149
SVRFGF
NDC003-017-035-091-097-080245-
/O.NEW.KFGF.SV.W.0037.200608T0149Z-200608T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
849 PM CDT Sun Jun 7 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southeastern Grand Forks County in northeastern North Dakota...
  Northwestern Cass County in southeastern North Dakota...
  Traill County in southeastern North Dakota...
  Northeastern Barnes County in southeastern North Dakota...
  Eastern Steele County in southeastern North Dakota...

* Until 945 PM CDT.

* At 849 PM CDT, a severe thunderstorm was located 7 miles north of
  Oriska, or 13 miles northeast of Valley City, moving northeast at
  65 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* This severe thunderstorm will be near...
  Page around 900 PM CDT.
  Colgate around 905 PM CDT.
  Galesburg around 910 PM CDT.
  Clifford around 915 PM CDT.
  Blanchard around 920 PM CDT.

Other locations impacted by this severe thunderstorm include American
Crystal Sugar.

This includes the following highways...
 Interstate 29 between mile markers 88 and 129.
 Interstate 94 in North Dakota between mile markers 301 and 314.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4681 9769 4706 9802 4791 9726 4763 9690
      4724 9684
TIME...MOT...LOC 0149Z 226DEG 55KT 4704 9777 

HAIL...1.00IN
WIND...70MPH
 
$$

Knutsvig
1 follow-up statement
837 
WWUS53 KFGF 080211
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
911 PM CDT Sun Jun 7 2020

NDC003-080220-
/O.CAN.KFGF.SV.W.0037.000000T0000Z-200608T0245Z/
Barnes ND-
911 PM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARNES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.

LAT...LON 4699 9760 4731 9768 4791 9726 4763 9690
      4724 9684
TIME...MOT...LOC 0210Z 250DEG 43KT 4751 9729 4721 9719 4694 9725 

$$

NDC017-035-091-097-080245-
/O.CON.KFGF.SV.W.0037.000000T0000Z-200608T0245Z/
Grand Forks ND-Cass ND-Traill ND-Steele ND-
911 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN GRAND FORKS...NORTHWESTERN CASS...TRAILL AND
SOUTHEASTERN STEELE COUNTIES...

At 910 PM CDT, severe thunderstorms were located along a line
extending from Mayville to Hunter to near Casselton, moving east at
50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Grandin and Cummings around 920 PM CDT.
  Buxton, Kelso and Reynolds around 925 PM CDT.

Other locations impacted by these severe thunderstorms include
American Crystal Sugar.

This includes Interstate 29 between mile markers 89 and 129.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4699 9760 4731 9768 4791 9726 4763 9690
      4724 9684
TIME...MOT...LOC 0210Z 250DEG 43KT 4751 9729 4721 9719 4694 9725 

HAIL...1.00IN
WIND...70MPH
 
$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 7, 7:42 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
742 PM CDT Sun Jun 7 2020

.MESOSCALE DISCUSSION...
Issued at 741 PM CDT Sun Jun 7 2020

Significant instability remains over eastern North Dakota and
extends into parts of northwest Minnesota with values of ML CAPE
ranging between 1500 and 3500 J/Kg. This instability combined with
deep layer shear of 40 to 60 knots this environment remains
capable of supporting supercells.

The outflow boundary that was previously located in the Red River
Valley has dissipated which will decrease the tornado threat
somewhat. Low level SRH remains maximized in far northwest
Minnesota where some wall clouds were reported earlier and in
southeast North Dakota near the South Dakota border where a
tornado was confirmed. There will remain a window while the over
the next hour to two where tornadoes remain possible. The threat
for significant tornadoes has decreased across eastern North
Dakota and northwest Minnesota. With the unstable environment and
deep layer shear large hail, high winds, a tornado or two remain
possible this evening. Later tonight storms are expected to grow
upscale into more of a linear storm mode. At this point the
primary severe risk will transition to wind.

&&

.UPDATE...
Issued at 705 PM CDT Sun Jun 7 2020

Warm front has remained this evening from the Cavalier ND area to
near Thief River Falls then toward Park Rapids. Storms when
reaching this warm front encountering better dynamics to become
severe. SigTor remains higher along the Manitoba border near the
front, but trends will indicate that the TOR threat will start to
diminish by 02z. Watching the 500 mb wave moving NNE thru central
SD and into south central ND with better upper level forcing with
it. General band of t-storms with this feature and numerous severe
storms along it from south of Jamestown to near Pierre SD. TOR
reported near Ashley ND as area around there did see uptick in
SigTor parameters. General thoughts are that as the wave lifts
NNE will see increased t-storm action into E ND and likely form a
line as it does and move NE thru most of the area overnight.
Severe threat will be mainly hail and wind.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 250 PM CDT Sun Jun 7 2020

For this evening...see the mesoscale discussion above. Mesoscale
discussion does not address excessive rainfall threat, but it is
something to keep in mind.  Storms will develop and move
across the same area this evening. Given very high PWATS ~1.6
inches precipitation rates will be efficient. HREF indicates areas
along the boundary will likely receive at least 2 inches of rain,
with the potential for up to 7-10 inches in localized areas.
Although we've been dry the past few weeks, this would still
likely lead to impacts.

For Monday...main concern will be severe potential east of the
valley where warm sector remains. Favorable environment will be in
place given moderate instability and strong deep layer shear. Most
guidance at least suggests scattered storms during the evening
hours, with main ingredient lacking being strong forcing.

Monday night into Tuesday night...still some uncertainty, but
guidance is trending wetter for the eastern half of our forecast
area. Mid-level baroclinic zone with strong Fgen will lead to
periods of showers, with main question exactly how far west will
showers occur. This is hinges on the track of the tropical
depression. Will need to monitor as preceding rainfall events with
an additional 1-4 inches of rain would lead to some flooding
impacts.

.LONG TERM...(Wednesday through Sunday)
Issued at 250 PM CDT Sun Jun 7 2020

West to northwest flow prevails on Wednesday, with H5 ridging to the
west and troughing to the east. An upper low, situated off the coast
of the Pacific Northwest, will work slowly eastward through the end
of the week, with ridging sliding eastward ahead of it. Synoptic
patterns within ensemble guidance suggest a continued active pattern
for Wednesday and Thursday, with quiet and drier weather likely
Friday and into the weekend.

Wednesday and Thursday: Rain and thunderstorm chances remain in the
forecast for Wednesday into Thursday, mainly for northwestern and
west-central MN. A slow-moving upper trough will move southeastward
along the flow pattern, prolonging our rain chances for the eastern
most counties within the CWA into Thursday. Instability looks low,
thus widespread severe weather is not supported at this time. High
temperatures on Wednesday and Thursday will be a bit cooler, in the
mid-60s to mid-70s.

Friday through Sunday: Warmer but primarily dry weather is expected
as temperatures rebound into the 70s to lower 80s with low humidity.
H5 ridging prevails during this time frame with subsidence
contributing to the diminished rain and thunderstorm chances. PW is
expected to be less than normal during this time frame as well.
Impacts during the Friday through Sunday time frame could include an
increased fire weather concern, but overall should remain relatively
quiet.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 705 PM CDT Sun Jun 7 2020

VFR conditions at the TAF sites, except when thunderstorms are
nearby when brief IFR/MVFR conditions will occur. T-storm threat
at most sites continues past 06z then diminishes by 12z. Main
t-storm threat Monday late aftn/eve will be in MN, affecting
Bemidji.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

MESOSCALE...NC
UPDATE...Riddle
SHORT TERM...TG
LONG TERM...Lynch
AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
329 PM CDT Sun Jun 7 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081430-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
329 PM CDT Sun Jun 7 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are expected across the region.
A couple tornadoes are possible, including the possibility for a
strong and especially dangerous tornado. In addition, any storm has
the potential to produce very large and destructive hail greater
than 2 inches, and destructive wind gusts greater than 75 mph.
Storms will initially be scattered, eventually evolving into
clusters of storms. The threat will remain isolated and then
increase in coverage after 6pm. Excessive rainfall is also possible
if storms move across the same location multiple times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will again be possible Monday within
Minnesota with hail up to an inch and winds around 60mph. General
thunderstorm chances continue through Wednesday, with excessive
rainfall possibly leading to flash flooding Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

In the hours before

Local storm report, Jun 7, 8:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
823 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             10 ENE MINTO            48.35N 97.17W
06/07/2020  E1.25 INCH       Walsh              ND   OTHER FEDERAL

            QUATER TO HALF DOLLAR SIZED HAIL ALONG INTERSTATE 29,
            NEAR MP 171.

&&

GGUST
Special weather statement, Jun 7, 8:23 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
823 PM CDT Sun Jun 7 2020

MNZ004-NDZ008-080230-
Kittson MN-Pembina ND-
823 PM CDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KITTSON AND CENTRAL
PEMBINA COUNTIES UNTIL 930 PM CDT...

At 823 PM CDT, Doppler radar was tracking a strong thunderstorm 30
miles northeast of Noyes, or 60 miles northwest of Roseau, moving
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cavalier, Pembina, St. Thomas, St. Vincent, Hamilton, Humboldt and
Bathgate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Minnesota...and northeastern North Dakota.

LAT...LON 4882 9712 4860 9744 4879 9771 4900 9737
      4900 9704
TIME...MOT...LOC 0123Z 209DEG 33KT 4936 9684

Lynch
Local storm report, Jun 7, 8:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
830 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     1 S DAZEY               47.17N 98.20W
06/07/2020  M59 MPH          Barnes             ND   TRAINED SPOTTER

&&

GGUST
Local storm report, Jun 7, 8:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
840 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             11 NNW OSLO             48.34N 97.22W
06/07/2020  M1.25 INCH       WALSH              ND   PUBLIC

            ALONG I-29. REPORT RECEIVED VIA FACEBOOK.

&&
Local storm report, Jun 7, 8:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
844 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     4 N DAZEY               47.25N 98.20W
06/07/2020  E70 MPH          Griggs             ND   TRAINED SPOTTER

            STORM OUTFLOW.

&&

GGUST
Local storm report, Jun 7, 8:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
849 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     1 E LUVERNE             47.25N 97.91W
06/07/2020  M64 MPH          Steele             ND   TRAINED SPOTTER

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:19 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey30 min
Jun 7, 7:25 PM CDTSevere Thunderstorm WarningFGFEddy35 min
Jun 7, 7:26 PM CDTSevere Thunderstorm WarningFGFPembina64 min
Jun 7, 7:41 PM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele64 min
Jun 7, 7:53 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy52 min
Jun 7, 8:00 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey45 min
Jun 7, 8:06 PM CDTSpecial Weather StatementFGFRamsey39 min
Jun 7, 8:10 PM CDTAreal Flood AdvisoryFGFPembina6 hr
Jun 7, 8:12 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh48 min
Jun 7, 8:14 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Nelson, Ramsey46 min
Jun 7, 8:23 PM CDTSpecial Weather StatementFGFPembina67 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningFGFNelson, Ramsey, Walsh45 min
Jun 7, 8:31 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh44 min
Jun 7, 8:38 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele67 min
Jun 7, 8:39 PM CDTSevere Thunderstorm WarningFGFPembina51 min
Jun 7, 8:52 PM CDTTornado WarningFGFNelson, Ramsey, Walsh38 min
Jun 7, 8:57 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Traill48 min
Jun 7, 8:58 PM CDTSevere Thunderstorm WarningFGFPembina47 min
Jun 7, 9:11 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent64 min
Jun 7, 9:17 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Pembina, Traill, Walsh43 min
Jun 7, 9:23 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Traill67 min
Jun 7, 9:48 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent42 min
Jun 7, 10:04 PM CDTSevere Thunderstorm WarningFGFGrand Forks41 min
Jun 7, 10:23 PM CDTSevere Thunderstorm WarningFGFRichland39 min
Jun 7, 11:06 PM CDTSpecial Weather StatementFGFCass39 min
Jun 7, 11:10 PM CDTSpecial Weather StatementFGFRansom50 min
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Sargent39 min
Jun 7, 11:48 PM CDTSpecial Weather StatementFGFBarnes, Cass, Traill42 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningFGFCass, Richland, Traill50 min
Jun 8, 12:26 AM CDTSpecial Weather StatementFGFRansom49 min
Jun 8, 1:08 AM CDTSpecial Weather StatementFGFBarnes, Cass52 min
Jun 8, 2:30 AM CDTAreal Flood AdvisoryFGFPembina8 hr
Jun 8, 2:55 PM CDTSpecial Weather StatementFGFPembina, Walsh35 min
Jun 8, 2:58 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh62 min
Jun 8, 3:06 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh54 min
Jun 8, 4:25 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Steele65 min
Jun 8, 4:32 PM CDTTornado WarningFGFGrand Forks, Nelson25 min
Jun 8, 4:52 PM CDTSpecial Weather StatementFGFSteele38 min
Jun 8, 4:52 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele53 min
Jun 8, 5:02 PM CDTTornado WarningFGFGrand Forks28 min
Jun 8, 5:12 PM CDTTornado WarningFGFGrand Forks18 min
Jun 8, 5:28 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh47 min
Jun 8, 5:42 PM CDTAreal Flood AdvisoryFGFSteele6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.